# SDR FDEA201808212135

- Difficulty date: August 21, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ANTI ICING TELESCOPIC DUCT DOOR CUTOUT REPAIR DOUBLER SURFACE CHAFED XOS 464. LT WING ANTI ICING TELESCOPIC DOOR CUTOUT WORN EXISTING REPAIR DOUBLER REMOVED PER SRM 51-31-01-0G AND REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 10 FIG 202. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
